# SDR POF2001F00000

- Difficulty date: October 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N88AG
- Make and model: Piper PA-34-200
- Aircraft serial: 347450093
- Engine: Lyc IO360A1A
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Condition: Overheated
- Location: Electrical Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ALTERNATOR SWITCH OVERHEATED.
